EconPapers    
Economics at your fingertips  
 

Optimal simple rules and the lower bound on the nominal interest rate in the Christiano–Eichenbaum–Evans model of the US business cycle

Guido Ascari and Nicola Branzoli

Portuguese Economic Journal, 2007, vol. 6, issue 2, 117-131

Keywords: Monetary policy rules–zero bound; New Keynesian model; E31; E52 (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://hdl.handle.net/10.1007/s10258-007-0025-x (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:portec:v:6:y:2007:i:2:p:117-131

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10258/PS2

DOI: 10.1007/s10258-007-0025-x

Access Statistics for this article

Portuguese Economic Journal is currently edited by Luís F. Costa

More articles in Portuguese Economic Journal from Springer, Instituto Superior de Economia e Gestao
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-22
Handle: RePEc:spr:portec:v:6:y:2007:i:2:p:117-131